Hail, Kingfisher
- When
- July 8, 5:00 PM CST
- Where
- Kingfisher County, Kingfisher
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.850, -97.933
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 8, 12:07 PM CST, 4 hours 53 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 107 PM CDT MON JUL 8 2002 LARGE CU/TCU FIELD HAS ALREADY DEVELOPED OVER MUCH OF THE FORECAST AREA EARLY THIS AFTERNOON ON WRN PERIPHERY OF LOW LEVEL RIDGE AXIS. ANTICYCLONIC/DIVERGENT LOW LEVEL FLOW WUD SEEM TO ARGUE FOR LESSER AREAL COVERAGE OF SHOWERS/TSTORMS LATE THIS AFT/EVE..BUT MOIST BL AND WEAK CAPPING WILL STILL PROB SUPPORT ISOLATED ACTIVITY INTO THE EVENING. TUE/WED LOOK TO BE A BIT WARMER AS PREFONTAL THERMAL RIDGE SAGS SWD INTO OK..AND SOME LOCALES WITHIN THE HARVESTED WINTER WHEAT BELT /AKA THE FESTERING HEAT BOX/ FROM CLINTON TO ENID AND MEDFORD MAY PUSH INTO THE LOWER 100S. TUES NITE/WED..VIGOROUS S/W TROF CURRENTLY MOVING INTO WRN MT WILL TOP THE RIDGE AND BEGIN DIVING SEWD INTO THE MS VALLEY. THIS FEATURE WILL DRIVE A RATHER IMPRESSIVE SFC COOL FRONT FOR MID JULY STANDARDS INTO THE SRN PLAINS. ALTHOUGH THIS FRONT WILL DECELERATE/WEAKEN WITH TIME..FOCUSSING MECHANISM SHUD SUPPORT MORE SHOWERS AND STORMS WED-FRI. CURRENT FORECAST HAS THIS PRETTY WELL IN HAND AND WE ARE NOT PLANNING ON MAKING ANY MAJOR CHANGES AT THIS TIME OTHER THAN A FEW TWEEKS TO POPS/TEMPS. MILLER 1ST CUT AT NUMBERS.. OKC 71 93 71 92 / 0 10 10 10 HBR 72 96 72 95 / 10 10 10 20 SPS 73 93 72 95 / 10 10 10 10 GAG 67 94 68 93 / 10 20 20 30 PNC 73 94 70 93 / 0 20 20 30 DUA 73 93 72 92 / 10 10 10 10 .OUN... OK...NONE. TX...NONE.
OKZ004>048-050>052-TXZ083>090-082000-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON JUL 8 2002
THUNDERSTORM OUTLOOK...
NO SEVERE THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
DISCUSSION...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY OVER WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS...BUT NO ORGANIZED SEVERE STORMS
ARE EXPECTED. MAIN CONCERNS FROM ANY STORMS WOULD BE TORRENTIAL
RAIN...WIND GUSTS OF 40 TO 50 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUE JUL 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.
OTHER HAZARDOUS WEATHER...
NO OTHER HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.The Norman radar (KTLX), 83 km away, was scanning. The volume nearest the first event began at 23:00 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2002Every state in 2002This day in weather historyWarnings in Oklahoma, July 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5303761.